| Model Number |
G49220 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/28/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the balloon would not hold pressure when it was inflated during an ercp (endoscopic retrograde cholangiopancreatography).The balloon was removed from the patient and inflated; the leak was noted near the distal tip of the balloon.Another device of the same kind was used to complete the procedure.